A. D. Alexandrov, Uniqueness theorems for surfaces in the large, I. Vest, Lenin. Univ, vol.11, 1956.

F. J. Almgren, Plateau's problem : an invitation to varifold geometry, 1966.
DOI : 10.1090/stml/013

F. J. Almgren, R. Schoen, and L. Simon, Regularity and singularity estimates on hypersurfaces minimizing elliptic variational integrals, Acta Math, vol.139, pp.217-265, 1977.

F. Alter and V. Caselles, Uniqueness of the Cheeger set of a convex body, Nonlinear Analysis: Theory, Methods & Applications, vol.70, issue.1, 2009.
DOI : 10.1016/j.na.2007.11.032

F. Alter, V. Caselles, and A. Chambolle, A characterization of convex calibrable sets in, Mathematische Annalen, vol.7, issue.2, pp.329-366, 2005.
DOI : 10.1007/s00208-004-0628-9

O. Alvarez, J. M. Lasry, and P. L. , Lions, Convex viscosity solutions and state constraints, J. Math. Pures Appl, vol.16, pp.265-288, 1997.

L. Ambrosio, G. Da-prato, and D. Pallara, BV functions in a Hilbert space with respect to a Gaussian measure, Rendiconti Lincei - Matematica e Applicazioni
DOI : 10.4171/RLM/580

L. Ambrosio and A. Figalli, Surface measures and convergence of the Ornstein-Uhlenbeck semigroup in Wiener spaces, Annales de la facult?? des sciences de Toulouse Math??matiques, vol.20, issue.2
DOI : 10.5802/afst.1297

L. Ambrosio, N. Fusco, and D. Pallara, Free Discontinuity Problems and Special Functions with Bounded Variation, 2000.
DOI : 10.1007/978-3-0348-8974-2_2

L. Ambrosio, S. Maniglia, M. M. Jr, and D. Pallara, Towards a theory of BV functions in abstract Wiener spaces, Physica D, vol.239, pp.15-1458, 2010.

L. Ambrosio, M. M. Jr, and D. Pallara, Sets with finite perimeter in Wiener spaces, perimeter measure and boundary rectifiability, Discrete and Continuous Dynamical Systems, vol.28, issue.2, pp.591-606, 2010.
DOI : 10.3934/dcds.2010.28.591

L. Ambrosio, M. M. Jr, and D. Pallara, Special functions of bounded variation in doubling metric measure spaces, in Calculus of variations : topics from the mathematical heritage of E, De Giorgi, Quad. Mat, vol.14, pp.1-45, 2004.

F. Andreu-vaillo, V. Caselles, and J. M. Mazòn, Parabolic Quasilinear Equations Minimizing Linear Growth Functionals, Birkhuser, collection, Progress in Mathematics, vol.223, 2004.

G. Anzellotti, Pairings between measures and bounded functions and compensated compactness, Annali di Matematica Pura ed Applicata, vol.5, issue.1, pp.293-318, 1983.
DOI : 10.1007/BF01781073

B. Appleton and H. Talbot, Globally minimal surfaces by continuous maximal flows, IEEE Transactions on Pattern Analysis and Machine Intelligence, vol.28, issue.1, pp.106-118, 2006.
DOI : 10.1109/TPAMI.2006.12

URL : https://hal.archives-ouvertes.fr/hal-00621983

G. Aubert and P. Kornprobst, Mathematical problems in image processing : Partial Differential Equations and the Calculus of Variations, Applied Mathematical Sciences, vol.147, 2006.

I. Bakelman and B. Kantor, Existence of spherically homeomorphic hypersurfaces in Euclidean space with prescribed mean curvature, Geometry and Topology, Lenin, vol.1, 1974.

D. Bakry and M. Ledoux, L??vy-Gromov's isoperimetric inequality for an infinite dimensional diffusion generator, Inventiones Mathematicae, vol.123, issue.2, pp.259-281, 1996.
DOI : 10.1007/s002220050026

G. Barles, A. Cesaroni, and M. Novaga, Homogenization of Fronts in Highly Heterogeneous Media, SIAM Journal on Mathematical Analysis, vol.43, issue.1, pp.212-227, 2006.
DOI : 10.1137/100800014

URL : https://hal.archives-ouvertes.fr/hal-00494583

F. Bethuel, P. Caldiroli, and M. Guida, Parametric Surfaces with Prescribed Mean Curvature, Rend. Sem. Mat. Univ. Torino, vol.60, issue.4, pp.175-231, 2002.

C. Bianchini, M. Longinetti, and P. Salani, Quasiconcave solutions to elliptic problems in convex rings, Indiana University Mathematics Journal, vol.58, issue.4, pp.1565-1590, 2009.
DOI : 10.1512/iumj.2009.58.3539

S. G. Bobkov, An isoperimetric inequality on the discrete cube, and an elementary proof of the isoperimetric inequality in Gauss space, The Annals of Probability, vol.25, issue.1, pp.206-214, 1997.
DOI : 10.1214/aop/1024404285

G. Bouchitté and G. Dal-maso, Integral representation and relaxation of convex local functionals on BV (?) Ann. Scuola Norm, Sup. Pisa Cl. Sci, vol.20, issue.4, pp.483-533, 1993.

G. Bouchitté and M. Valadier, Integral representation of convex functionals on a space of measures, Journal of Functional Analysis, vol.80, issue.2, 1988.
DOI : 10.1016/0022-1236(88)90009-2

J. Bourgain and H. Brézis, On the equation $\operatorname{div}Y=f$ and application to control of phases, Journal of the American Mathematical Society, vol.16, issue.02, pp.393-426, 2002.
DOI : 10.1090/S0894-0347-02-00411-3

Y. Boykov and V. Kolmogorov, Computing geodesics and minimal surfaces via graph cuts, Proceedings Ninth IEEE International Conference on Computer Vision, pp.26-33, 2003.
DOI : 10.1109/ICCV.2003.1238310

A. Braides, ?-convergence for beginners, 2002.
DOI : 10.1093/acprof:oso/9780198507840.001.0001

H. Brézis, Opérateurs maximaux monotones et semi-groupes de contractions dans les espaces de Hilbert, 1973.

J. Brothers and W. Ziemer, Minimal rearrangements of Sobolev functions, J. Reine. Angew. Math, vol.384, pp.153-179, 1988.

Y. D. Burago and Z. A. Zalgaller, Geometric Inequalities, Grundlehren der math. Wiss, 1988.

G. Buttazzo and . Semicontinuity, Relaxation and Integral Representation Problems in the Calculus of Variations, Pitman Res. Notes in Math, 1989.

L. Caffarelli and R. De-la-llave, Planelike minimizers in periodic media, Communications on Pure and Applied Mathematics, vol.3, issue.12, pp.1403-1441, 2001.
DOI : 10.1002/cpa.10008

E. Carlen and C. Kerce, On the cases of equality in Bobkov's inequality and Gaussian rearrangement, Calc. Var, pp.1-18, 2001.

V. Caselles and A. Chambolle, Anisotropic curvature-driven flow of convex sets, Nonlinear Analysis, pp.1547-1577, 2006.

V. Caselles, R. Kimmel, and G. Shapiro, Geodesic active contours, Proceedings of IEEE International Conference on Computer Vision, pp.61-79, 1997.
DOI : 10.1109/ICCV.1995.466871

V. Caselles, A. Lunardi, M. M. Jr, and M. Novaga, Perimeter of sublevel sets in infinite dimensional spaces, Advances in Calculus of Variations, vol.5, issue.1
DOI : 10.1515/acv.2011.010

V. Caselles, M. M. Jr, and M. Novaga, Total variation and Cheeger sets in Gauss space, Journal of Functional Analysis, vol.259, issue.6, pp.1491-1516, 2010.
DOI : 10.1016/j.jfa.2010.05.007

A. Chambolle, An Algorithm for Total Variation Minimization and Applications, J. of Math. Imaging and Vision, vol.20, pp.89-97, 2004.

A. Chambolle, V. Caselles, M. Novaga, D. Cremers, and T. Pock, An introduction to total variation for image analysis, Theoretical Foundations and Numerical Methods for Sparse Recovery
URL : https://hal.archives-ouvertes.fr/hal-00437581

A. Chambolle, D. Cremers, and T. Pock, A convex approach for computing minimal partitions, preprint CMAP, 2008.

A. Chambolle, M. Goldman, and M. Novaga, Convex minimizers for infinite dimensional variational problems, 2011.

A. Chambolle, S. E. Levine, and B. J. Lucier, Some Variations on Total Variation-Based Image Smoothing, 2009.
URL : https://hal.archives-ouvertes.fr/hal-00370195

A. Chambolle and P. L. Lions, Image recovery via total variation minimization and related problems, Numerische Mathematik, vol.76, issue.2, pp.167-188, 1997.
DOI : 10.1007/s002110050258

A. Chambolle and G. Thouroude, Homogenization of interfacial energies and construction of plane-like minimizers in periodic media through a cell problem, Netw. Heterog. Media, vol.4, issue.1, pp.127-152, 2009.
URL : https://hal.archives-ouvertes.fr/hal-00381326

T. F. Chan, G. H. Golub, and P. Mulet, A Nonlinear Primal-Dual Method for Total Variation-Based Image Restoration, SIAM Journal on Scientific Computing, vol.20, issue.6, pp.1964-1977, 1999.
DOI : 10.1137/S1064827596299767

A. Cianchi, L. Esposito, N. Fusco, and C. Trombetti, A quantitative Pólya-Szegö principle, J. Reine Angew. Math, vol.614, pp.153-189, 2008.

A. Cianchi and N. Fusco, Functions of Bounded Variation???and Rearrangements, Archive for Rational Mechanics and Analysis, vol.165, issue.1, pp.1-40, 2002.
DOI : 10.1007/s00205-002-0214-9

A. Cianchi, N. Fusco, F. Maggi, and A. Pratelli, On the isoperimetric deficit in Gauss space, American Journal of Mathematics, vol.133, issue.1, pp.131-186, 2011.
DOI : 10.1353/ajm.2011.0005

M. Crandall, H. Ishii, and P. L. , Lions, User's guide to viscosity solutions of second order partial differential equations, Bulletin of the AMS, vol.27, issue.1, 1992.

G. and D. Maso, An introduction to ?-convergence, 1993.

G. and D. Prato, Introduction to infinite dimensional analysis, 2006.
DOI : 10.1007/3-540-29021-4

R. Dautray and J. L. Lions, Mathematical Analysis and Numerical Methods for Science and Technology, 3, Spectral Theory and Applications, 1990.

E. and D. Giorgi, Sulla proprietà isoperimetrica dell'ipersfera, nella classe degli insiemi aventi frontiera orientata di misura finita, Atti Accad. Naz. Lincei, vol.8, issue.5, 1958.

F. Demengel and R. Temam, Convex functions of a measure and applications , Indiana Univ, Math. J, vol.33, pp.673-709, 1984.

A. Desolneux, L. Moisan, and J. M. , From Gestalt Theory to Image Analysis : A Probabilistic Approach, 2008.
DOI : 10.1007/978-0-387-74378-3

URL : https://hal.archives-ouvertes.fr/hal-00259077

R. M. Dudley, On second derivates of convex functions., MATHEMATICA SCANDINAVICA, vol.41, pp.159-174, 1977.
DOI : 10.7146/math.scand.a-11710

F. Duzaar and K. Steffen, Optimal interior and boundary regularity for almost minimizers to elliptic variational integrals, Journal f??r die reine und angewandte Mathematik (Crelles Journal), vol.2002, issue.546, pp.73-138, 2002.
DOI : 10.1515/crll.2002.046

A. Ehrhard, Sym??trisation dans l'espace de Gauss., MATHEMATICA SCANDINAVICA, vol.53, issue.2, pp.281-301, 1983.
DOI : 10.7146/math.scand.a-12035

A. Ehrhard, In??galit??s isop??rim??triques et int??grales de Dirichlet gaussiennes, Annales scientifiques de l'??cole normale sup??rieure, vol.17, issue.2, pp.317-332, 1984.
DOI : 10.24033/asens.1474

I. Ekeland and R. Temam, Analyse convexe etprobì emes variationnels, Dunod Gauthiers-Villars, collection " ´ Etudes mathématiques, 1974.

E. Esser, X. Zhang, and T. Chan, A General Framework for a Class of First Order Primal-Dual Algorithms for TV Minimization, 2009.

L. C. Evans, Partial Differential Equations, Graduate Studies in Math., AMS, 1998.

L. C. Evans and G. Gariepy, Measure Theory and Fine Properties of Functions, Studies in Advanced Mathematics, 1992.

H. Federer, Geometric Measure Theory, 1969.
DOI : 10.1007/978-3-642-62010-2

D. Feyel and A. S. , The Notion of Convexity and Concavity on Wiener Space, Journal of Functional Analysis, vol.176, issue.2, pp.400-428, 2000.
DOI : 10.1006/jfan.2000.3628

A. Figalli and F. Maggi, On The Equilibrium Shapes Of Liquid Drops And Crystals

A. Figalli, F. Maggi, and A. Pratelli, A mass transportation approach to quantitative isoperimetric inequalities, Inventiones mathematicae, vol.34, issue.4, pp.167-211, 2010.
DOI : 10.1007/s00222-010-0261-z

M. Fukushima and M. Hino, BV Functions and Distorted Ornstein Uhlenbeck Processes over the Abstract Wiener Space, Journal of Functional Analysis, vol.174, issue.1, pp.227-249, 2000.
DOI : 10.1006/jfan.2000.3576

M. Giaquinta, G. Modica, and J. Sou?ek, Functionals with linear growth in the calculus of variations I&II, Com. Math. Uni. Carolinae, vol.20, pp.143-171, 1979.

D. Gilbarg and N. Trudinger, Elliptic partial differential equations of second order, Classics in Mathematics, 2001.

E. Giusti, Minimal surfaces and functions of bounded variation, Monographs in Mathematics, vol.80, 1984.
DOI : 10.1007/978-1-4684-9486-0

E. Giusti, On the equation of surfaces of prescribed mean curvature, Inventiones Mathematicae, vol.4, issue.4, pp.111-137, 1978.
DOI : 10.1007/BF01393250

M. Goldman, ´ Etude d'une méthode de recherche de points selle pour certainsprobì emes de reconstruction d'image

M. Goldman, Continuous Primal-Dual Methods for Image Processing, SIAM Journal on Imaging Sciences, vol.4, issue.1, 2011.
DOI : 10.1137/100789178

URL : https://hal.archives-ouvertes.fr/hal-00464652

M. Goldman, A Geometric Approach for Convexity in Some Variational Problem in the Gauss Space, Rendiconti del Seminario Matematico della Universit?? di Padova, vol.129, 2011.
DOI : 10.4171/RSMUP/129-6

URL : https://hal.archives-ouvertes.fr/hal-00635691

M. Goldman and M. Novaga, Volume-constrained minimizers for the prescribed curvature problem in periodic media, Calculus of Variations and Partial Differential Equations, vol.34, issue.3, 2011.
DOI : 10.1007/s00526-011-0435-6

URL : https://hal.archives-ouvertes.fr/hal-00580074

M. Goldman and M. Novaga, Approximation and relaxation of perimeter in the Wiener space, Annales de l'Institut Henri Poincare (C) Non Linear Analysis, vol.29, issue.4, 2011.
DOI : 10.1016/j.anihpc.2012.01.008

URL : https://hal.archives-ouvertes.fr/hal-00609031

Y. Gousseau and J. M. , Are Natural Images of Bounded Variation?, SIAM Journal on Mathematical Analysis, vol.33, issue.3, pp.634-648, 2001.
DOI : 10.1137/S0036141000371150

M. Guida and S. Rolando, Symmetric ?-loops, Diff. Int. Equations, vol.23, pp.861-898, 2010.

S. Hildebrandt and A. Tromba, The Parsimonious Universe : Shape and Form in the Natural World, 1996.
DOI : 10.1007/978-1-4612-2424-2

X. Huang, Closed Surface with Prescribed Mean Curvature in R 3, Science in China, vol.34, p.10, 1991.

C. Imbert, Convexity of solutions and <mml:math altimg="si1.gif" overflow="scroll" xmlns:xocs="http://www.elsevier.com/xml/xocs/dtd" xmlns:xs="http://www.w3.org/2001/XMLSchema" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.elsevier.com/xml/ja/dtd" xmlns:ja="http://www.elsevier.com/xml/ja/dtd" xmlns:mml="http://www.w3.org/1998/Math/MathML" xmlns:tb="http://www.elsevier.com/xml/common/table/dtd" xmlns:sb="http://www.elsevier.com/xml/common/struct-bib/dtd" xmlns:ce="http://www.elsevier.com/xml/common/dtd" xmlns:xlink="http://www.w3.org/1999/xlink" xmlns:cals="http://www.elsevier.com/xml/common/cals/dtd"><mml:msup><mml:mi>C</mml:mi><mml:mrow><mml:mn>1</mml:mn><mml:mo>,</mml:mo><mml:mn>1</mml:mn></mml:mrow></mml:msup></mml:math> estimates for fully nonlinear elliptic equations, Journal de Math??matiques Pures et Appliqu??es, vol.85, issue.6, pp.791-807, 2006.
DOI : 10.1016/j.matpur.2006.01.003

N. Korevaar, Convex solutions to nonlinear elliptic and parabolic boundary value problems, Indiana Univ, Math. J, vol.32, pp.603-614, 1983.

M. Ledoux, Isoperimetry and Gaussian analysis, Lecture Notes in Math, vol.24, issue.2, pp.165-294, 1996.
DOI : 10.1007/BFb0095676

F. Maggi, Sets of finite perimeter and geometric variational problems : an introduction to Geometric Measure Theory, to be published by
DOI : 10.1017/CBO9781139108133

S. Mallat, A Wavelet Tour of Signal Processing, 2008.

P. Malliavin, Stochastic analysis, Grundlehren der Mathematischen, vol.313, 1997.
DOI : 10.1007/978-3-642-15074-6

J. H. Michael and W. P. Ziemer, Interior regularity for solutions to obstacle problems, Nonlinear Anal, pp.1427-1448, 1986.

M. Miranda, Frontiere minimali con ostacoli, Annali dell, pp.29-37, 1971.

L. Modica, The gradient theory of phase transitions and the minimal interface criterion, Archive for Rational Mechanics and Analysis, vol.98, issue.2, pp.123-142, 1987.
DOI : 10.1007/BF00251230

L. Modica, S. Mortola, U. Esempio-di, and ?. , Variational methods in image segmentation, Progress in Nonlinear Differential Equations and Their Applications, pp.285-299, 1977.

F. Morgan, Geometric Measure Theory. A Beginner's Guide, Fourth Edition, 2009.

F. Morgan, Regularity of isoperimetric hypersurfaces in Riemannian manifolds, Transactions of the American Mathematical Society, vol.355, issue.12, pp.5041-5052, 2003.
DOI : 10.1090/S0002-9947-03-03061-7

F. Morgan and A. Ros, Stable constant-mean-curvature hypersurfaces are area minimizing in small L 1 neighborhoods, Interfaces Free Bound, pp.151-155, 2010.

R. Musina, Planar loops with prescribed curvature : existence uniqueness multiplicity and uniqueness results, preprint SISSA, 2010.

M. Novaga and E. Valdinoci, The geometry of mesoscopic phase transition interfaces, Discrete Contin, Dyn. Syst, vol.19, issue.4, pp.777-798, 2007.

M. Novaga and E. Valdinoci, Bump solutions for the mesoscopic Allen- Cahn equation in periodic media, Calc. Var, pp.1-2, 2011.

M. Novaga and E. Valdinoci, Closed curves of prescribed curvature and a pinning effect, Netw. Heterog. Media, vol.6, issue.1, pp.77-88, 2011.

R. Osserman, A Survey of Minimal Surfaces, 1986.

F. Pacard, Geometric aspects of the Allen-Cahn equation, Mat. Contemp, vol.37, pp.91-122, 2009.

S. Rigot, Ensembles quasi-minimaux avec contrainte de volume et rectifiabilit?? uniforme, M&#233;moires de la Soci&#233;t&#233; math&#233;matique de France, vol.1, 2000.
DOI : 10.24033/msmf.395

R. T. Rockafellar, Convex Analysis, 1970.
DOI : 10.1515/9781400873173

R. T. Rockafellar, Monotone Operators Associated with Saddle- Functions and Minimax Problems, Nonlinear Functional Analysis, Proc. of Symp. in Pure Math, pp.241-250, 1968.

M. Röger and Y. Tonegawa, Convergence of Phase-Field Approximations to Gibbs-Thomson Law, Calc. Var. Partial Differential Equations, pp.111-136, 2008.

L. I. Rudin, S. Osher, and E. Fatemi, Nonlinear total variation based noise removal algorithms, Physica D: Nonlinear Phenomena, vol.60, issue.1-4, pp.163-191, 1992.
DOI : 10.1016/0167-2789(92)90242-F

R. Schneider, Convex Bodies : The Brunn-Minkowski Theory, Encyclopedia of Mathematics and its Applications, 1993.

G. Strang, Maximal flow through a domain, Mathematical Programming, vol.19, issue.2, pp.123-143, 1983.
DOI : 10.1007/BF02592050

I. Tamanini, Boundaries of Caccioppoli sets with Hölder continuous normal vector, J. Reine Angew. Math, vol.334, pp.27-39, 1982.

J. Taylor, Crystalline variational problems, Bulletin of the American Mathematical Society, vol.84, issue.4, pp.568-588, 1978.
DOI : 10.1090/S0002-9904-1978-14499-1

A. E. Treibergs and S. W. Wei, Embedded hyperspheres with prescribed mean curvature, Journal of Differential Geometry, vol.18, issue.3, pp.513-521, 1983.
DOI : 10.4310/jdg/1214437786

C. Villani, Optimal transport, old and new, Grundlehren der mathematischen, 2009.

G. Wulff, Zur Frage der Geschwindigkeit des Wachsturms und der Auflösung der Kristallflichen, Z. Kristallogr, vol.34, pp.449-530, 1901.

Q. Xia, Regularity of minimizers of quasi perimeters with a volume constraint, Interfaces and Free Boundaries, 2005.

S. T. Yau, Problem section Seminar on Differential Geometry, Ann. of Math. Stud, vol.102, pp.669-706, 1982.

M. Zhu and T. Chan, An Efficient Primal-Dual Hybrid Gradient Algorithm for Total Variation Image Restoration, pp.8-34, 2008.